# SDR SWIA202510200824

- Difficulty date: August 24, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WING PLANK ACCESS 510AB.  REMOVED CORROSION FROM 510AB LANDING AND FOUND WITHIN LIMITS OF REO 601R-57-21-030. COMPLETED TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGE NOTED
